# SDR ASAA2013110496298

- Difficulty date: November 4, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 20,720 hours, 6,466 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ANNUNCIATED.  ACFT GROUNDED.  QRH PROCEDURES ACCOMPLISHED RESULTING IN NORMAL OPS.
